# SDR SWAA2022020460796

- Difficulty date: November 11, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 33,774 hours, 20,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 540 BL-0 TO RBL-24 HAS CRACKED RETAINER (PANEL BRAKE / REMOVED AND REPLACED PANEL BREAK AT STA 540 BL 0-RBL 24 I/A/W SRM 51-40-02 AND BOEING DRAWING 143A0060 REV-
